# SDR AALA990510

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AFT SIDE 11130 FRAME STRINGER 28-29L.  REMOVED SHEAR TIE CLEANED CORROSION IN AREA IAW INSTALLED NEW SHEAR TIE PER SRM.  (M)
